# SDR AALA202210171606

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 61,444 hours, 35,333 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Servo
- Part number: 31073110
- Part serial: 4713
- Condition: None
- Location: Zone 600 - Rh Wi
- Part time: 62,383 hours, 32,175 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING POST HEAVY MAINTENANCE TEST FLIGHT THE AIRCRAFT ROLLS RIGHT WHEN AUTOPILOT DISENGAGED. APROXIMATELY 1-2 DEGREES. MAINTENANCE ACCOMPLISHED TSM 27-10-00-810-842-A AND REPLACED #1 ELEVATOR AILERON COMPUTER (ELAC) PER AMM 27-93-34-400-001-A. (AALA202210178865). REPLACED RIGHT WING AILERON INBOARD SERVO CONTROL ACTUATOR 33CE2 (AALA202210171606) AND LEFT WING AILERON OUTBOARD SERVO CONTROL ACTUATOR 33CE3 (AALA202210175454) PER AMM 27-14-51-400-001-A.
